# SDR GLBA97078

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001017
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HON - AIR TURN BACK - BACK AFTER FLAP DISAGREEMENT.  REMOVED AND REPLACED FLAP CONTROL UNIT.  (M)
